On irregularities of distribution and approximate evaluation of certain functions II

W. W. L. Chen

Research output: Chapter in Book/Report/Conference proceedingConference proceeding contribution

Original languageEnglish
Title of host publicationAnalytic Number Theory and Diophantine Problems
EditorsA. C. Adolphson, J. B. Conrey, A. Ghosh, R. I. Yager
PublisherBirkhäuser Verlag
Pages75-86
Number of pages12
ISBN (Print)0817633618
DOIs
Publication statusPublished - 1987
Externally publishedYes

Publication series

NameProgress in Mathematics
Volume70

Cite this

Chen, W. W. L. (1987). On irregularities of distribution and approximate evaluation of certain functions II. In A. C. Adolphson, J. B. Conrey, A. Ghosh, & R. I. Yager (Eds.), Analytic Number Theory and Diophantine Problems (pp. 75-86). (Progress in Mathematics; Vol. 70). Birkhäuser Verlag. https://doi.org/10.1007/978-1-4612-4816-3_4